| Catalog Number |
777626 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during the ureteroscopic lithotripsy, the doctor opened the package and found that the pigtail at the lower end of the stent tube was broken and damaged, so opened a new product to perform the operation.
Additional Manufacturer Narrative
The complete initial reporter facility name is (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
This supplemental mdr is being submitted to capture the investigation details.There were no health consequences or impact to the patient.This event is not reportable.The reported event was confirmed - cause unknown.Received 1 photo sample where visual inspection noted that the pigtail at the lower end of the stent tube was broken and damaged.Product labeling was reviewed for this investigation.The reported event is addressed within the labeling.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.The complete initial reporter facility name is (b)(6).Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description